Asymptotics for general multivariate kernel density derivative estimators

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record Chacon, Jose en_US Duong, Tarn en_US Wand, Matt en_US
dc.contributor.editor en_US 2012-10-12T03:32:47Z 2012-10-12T03:32:47Z 2011 en_US
dc.identifier 2010000117 en_US
dc.identifier.citation Chacon Jose, Duong Tarn, and Wand Matthew 2011, 'Asymptotics for general multivariate kernel density derivative estimators', Academia Sinica, vol. 21, pp. 807-840. en_US
dc.identifier.issn 1017-0405 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.description.abstract We investigate kernel estimators of multivariate density derivative functions using general (or unconstrained) bandwidth matrix selectors. These density derivative estimators have been relatively less well researched than their density estimator analogues. A major obstacle for progress has been the intractability of the matrix analysis when treating higher order multivariate derivatives. With an alternative vectorization of these higher order derivatives, mathematical intractabilities are surmounted in an elegant and unified framework. The finite sample and asymptotic analysis of squared errors for density estimators are generalized to density derivative estimators. Moreover, we are able to exhibit a closed form expression for a normal scale bandwidth matrix for density derivative estimators. These normal scale bandwidths are employed in a numerical study to demonstrate the gain in performance of unconstrained selectors over their constrained counterparts. en_US
dc.language en_US
dc.publisher Academia Sinica en_US
dc.relation.isbasedon en_US
dc.title Asymptotics for general multivariate kernel density derivative estimators en_US
dc.parent Statistica Sinica en_US
dc.journal.volume 21 en_US
dc.journal.number en_US
dc.publocation Taiwan en_US
dc.identifier.startpage 807 en_US
dc.identifier.endpage 840 en_US SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 010100 en_US
dc.personcode 0000064886 en_US
dc.personcode 0000064887 en_US
dc.personcode 110509 en_US
dc.percentage 100 en_US Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US en_US
dc.location.activity en_US
dc.description.keywords Asymptotic mean integrated squared error; normal scale rule; optimal; unconstrained bandwidth matrices en_US
dc.staffid 110509 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record